Facebook Pixel

Delayed period after taking Glanique 1 (levonorgestrel)

By November 8, 2016 - 8:53pm
Rate This

Help please! Firsy day of my last period was on 10/3. I had unprotected contact on 10/5. It happened again on 10/15, and on 10/16, i took Glanique 1 (levonorgestrel 1.5mg). Five days passed and I had a period like bleeding that lasted for 3 days. On 10/23, had sex again but with condom and again on 11/02. Just to be on the safe side, I took another pill of glanique 1 on 11/3 and took preg. test 11/4 and 11/6, which to my relief were both negative. However, up until now, I still dont have my period and I didnt bled after taking the 2nd pill, unlike what happened the 1st time i had it. Please enlighten me. Does the pill messed up my period? By the way, I have irregular cycle. Is there a possibility that Im preg? When should I take another preg test to get an accurate result? Thanks in advance.

Add a Comment1 Comments

Hi Miss Susan! I just came back to say thank you again for all your info. Last night, I got red spotting and today is full blown period. Ive never been this happy to menstruate. Have a lovely day!

November 16, 2016 - 9:38am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!